I went on Zoloft about two and a half months ago, and it really has worked miracles. However in the last few days, I have been feeling negative and depressed again. Last week I missed a dose of Zoloft and the next day took one late. Since then, I have been taking it. Do you think the missed doses could be the cause of a depression relapse and will it correct itself? I am so afraid of slipping back down into the pit and having to go down the right medication hunt. <p>[This message has been edited by Alexis* (edited 12-31-2000).]
Alexis, I wouldn't take any more than prescribed... it will eventually correct itself. Since it has alread been a bit since the missed dose... leave as is and if you are still concerned, call your Doctor.
Alexis, missing a dose is really not a problem as long as you get back to a regular dosing schedule asap. A few down days is pretty much the norm too. We can't be static and level all the time - some days are better and some are worse (medicated or not) and you'll probably be fine in a couple/few days. I know from my own experience, when I'm in a down slump, how easy it is to think that I'm getting sick again, and then it passes and I wonder what all my fussing was about. I would only be concerned about your "crash" if it lasts for weeks and/or if you start exhibiting self-destructive behaviours.
In any event, it never hurts to check in with your doctor whenever you have any questions or concerns. I wouldn't be too worried about switching meds - you've only been on them for a couple of months and they've been working. If anything, your doctor might decide to increase your dosage.
Be well.<p>[This message has been edited by Casper (edited 01-01-2001).]